# SDR DALA2015080804908

- Difficulty date: August 7, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 41,570 hours, 18,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 627
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT FS 627 BETWEEN STR S28L -29L.  BLENDED AREA IAW SRM 53-00-01, FOUND TO BE OUT OF LIMITS;  REMOVED DAMAGED AREA IAW SRM 53-00-01, REPAIR 14; C/W EDDY CURRENT INSPECTION AT CUTOUT IAW-SRM 53-00-01, REPAIR 14, STEP 3.  NO ITEMS NOTED FABRICATED REPAIR PARTS IAW SRM 53-00-01, REPAIR 14.  OK TO INSTALL REPAIR RII; INSTALLED DOUBLER IAW SRM 53-00-01, REPAIR 14; USING TABLE I, THE  THICKNESS OF THE DOUBLER WAS DETERMINED TO BE .050"; USING TABLE II, PAGE 203, THE FOLLOWING INFORMATION WAS OBTAINED: WITH .040" SKIN, FASTENER BACR15FR4E-2 WILL BE USED IN THE NON-STRINGER HOLES AND BACR15FR6E-2 WILL BE USED IN THE STRINGER HOLES AND SPACING BETWEEN FASTENERS WILL BE .63" TO .75".  TABLE II ALSO HAS 2 FOOTNOTES, WHICH SAYS THIS REPAIR IS NOT NEAR STATIC PORTS NOR AA SENSORS AND C WHICH REFERS TO REPAIR GENERAL FOR REPAIR ZONES.  TABLE IV WAS ALSO USED.   IT SAID THE VISUAL INSPECTION WILL OCCUR EVERY 1,000 FLIGHT CYCLES AND THE TIME LIMITED REPAIR WILL BE REPACED BEFORE 3,000 FLIGHT CYCLES.
